Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On the Existence of Periodic Solutions for Nonconvex-Valued Differential Inclusions in RN

Shouchuan Hu and Nikolaos S. Papageorgiou
Proceedings of the American Mathematical Society
Vol. 123, No. 10 (Oct., 1995), pp. 3043-3050
DOI: 10.2307/2160658
Stable URL: http://www.jstor.org/stable/2160658
Page Count: 8
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Existence of Periodic Solutions for Nonconvex-Valued Differential Inclusions in RN
Preview not available

Abstract

In this paper we investigate the existence of periodic solutions for differential inclusions with nonconvex-valued orientor field. Using a tangential condition and directionally continuous selectors, we establish the existence of periodic trajectories.

Page Thumbnails

  • Thumbnail: Page 
3043
    3043
  • Thumbnail: Page 
3044
    3044
  • Thumbnail: Page 
3045
    3045
  • Thumbnail: Page 
3046
    3046
  • Thumbnail: Page 
3047
    3047
  • Thumbnail: Page 
3048
    3048
  • Thumbnail: Page 
3049
    3049
  • Thumbnail: Page 
3050
    3050